Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Exact colimits


Authors: John Isbell and Barry Mitchell
Journal: Bull. Amer. Math. Soc. 79 (1973), 994-996
MSC (1970): Primary 18G99; Secondary 18E05
MathSciNet review: 0318255
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Eléments de mathématique. Fasc. XXVII. Algèbre commutative, Actualités Sci. Indust., no. 1290, 1293, Hermann, Paris, 1961. MR 36 #146; 30 #2027.[Note]
  • 2. John R. Isbell, A note on exact colimits, Canad. Math. Bull. 11 (1968), 569–572. MR 0238926
  • 3. Barry Mitchell, Rings with several objects, Advances in Math. 8 (1972), 1–161. MR 0294454
  • 4. Ulrich Oberst, Homology of categories and exactness of direct limits, Math. Z. 107 (1968), 87–115. MR 0244347
  • 5. W. T. Spears, When is colim exact? (to appear).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18G99, 18E05

Retrieve articles in all journals with MSC (1970): 18G99, 18E05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13296-3